Hello. I am vit b12 and vit d deficient and have been working with my PCP on getting my numbers where they should be.
The biggest problem i have is numbness and tingling in. My hands and feet and sometime occasional odd (for lack of a better description) sensations elsewhere. I also have some trouble losing weight and eye issues. And, while not depressed, I do certainly feel I suffer from sad, more on an unmotivated level (also low vit d levels in winter months).
In doing some reading on the deficiencies I came across info on inositol/choline for many uses (depression, pros) including tingling and eye issues.
Since I am b12 deficient I know I can also be deficient in other b vitamins, and while technically not a vitamin, I know that inositol/choline are/were considered b vitamins.
Can I get some info on supplementing inositol/choline, what doses, taken when and if anything else should be taken (or avoided) with them?
Vitamin b12 deficiency causes due to many reasons like Pernicious anemia, Atrophic gastritis, celiac disease, Crohn's disease, bacterial growth, parasite, Autoimmune disorders. Vitamin b12 deficiency causes mainly in the vegetarians as main source of vitamin b12 is through animal products. It can be treated according to the cause and supplements must be prescribed by the specialist. Vitamin tablets are mainly prescribed under this treatment. You must consult your Doctor as cause of deficiency will be diagnosed with the help of tests and after that it will be possible to treat properly.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.